Wednesday, August 19, 2009

RETRO 8.10.2005

I also found a retro entry from four summers ago.

Originally written on 8.10.2005

I hate my medication [prednisone]. Its making my body change so dramatically in short amounts of time. I didn't mind that much when my pills made me feel crazy, but now they make me feel ugly. So now I am crazy and ugly. I have developed a third eye and have grown a thick mustasche and chest hair. Just kidding. Blah... But really, it made my face swell. It looks like I gained 25 lbs, but only in the face and I'm starting a double chin. Like a lolipop. Big at the top and skinny at the bottom.

I have an anime convention coming up so the swelling better go away soon! I'm also not sure if I'm going to fit into my outfits, the medicine keeps me bloated. Blah... its not a big deal, but still, this puts a huge dent in my self-esteem. I know it'll go away eventually, but I wish it was now. I'm ashamed to go outside and show myself. I'm not going to see people until I feel pretty again. It sucks because there's nothing I can do about this but wait till it goes away. *sigh*

Oh yeah, and remember that job I was excited about? Over the phone they told me that I had the job. But a few days later I get a rejection letter. I told my department and they were excited for me but then just as outraged when I told them the bad news. I think it has something to do with rumors about my illness spreading around the office. I know its probably illegal... but how can anyone prove that?

Anyway, I'm going fishing with my dad later. That should cheer me up.

I feel so gross. :(


Related Posts with Thumbnails